Pacific Journal of Mathematics

A generalization of the Wilder arcs.

P. H. Doyle and J. G. Hocking

Article information

Pacific J. Math., Volume 22, Number 3 (1967), 397-399.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54.78


Doyle, P. H.; Hocking, J. G. A generalization of the Wilder arcs. Pacific J. Math. 22 (1967), no. 3, 397--399.

Export citation


  • [1] R. H. Fox and 0. G. Harrold, The Wilder Arcs, Topology of S-Manifolds and Re- lated Topics, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • [2] J. M. Martin, The sum of two crumpled cubes, Mich. Math. J. 13 (1966), 147-151.
  • [3] D. R. McMillan, A criterion for cellularity in a manifold, Ann. of Math. 79 (1964), 327-337.
  • [4] R. L. Moore, Foundations of Point Set Theory, Amer. Math. Soc. Colloquium Publications, Vol. XIII, (revised edition), 1962.